The Michigan Mathematical Journal

Jensen measures and approximation of plurisubharmonic functions

Nguyen Quang Dieu and Frank Wikström

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 529-544.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894163

Digital Object Identifier
doi:10.1307/mmj/1133894163

Mathematical Reviews number (MathSciNet)
MR2207205

Zentralblatt MATH identifier
1102.31009

Subjects
Primary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10]

Citation

Dieu, Nguyen Quang; Wikström, Frank. Jensen measures and approximation of plurisubharmonic functions. Michigan Math. J. 53 (2005), no. 3, 529--544. doi:10.1307/mmj/1133894163. https://projecteuclid.org/euclid.mmj/1133894163


Export citation